# SDR SWAA2022030939910

- Difficulty date: May 4, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N416CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 60,456 hours, 35,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN R-1 DOOR ENTRY FLOOR PANEL 222BF O/B AFT CORNER DELAMONATED MKD DOT 60-011 / REMOVED BRACKET AT STA 294.5 14L; REMOVED CORROSION; FOUND WITHIN LIMITS TREATED AND PRIMED ;AND RE INSTALLED ANGLE BRACKET; REF USED B737-700 SRM 51-40-02-06-0 51-10-02-OG-0; 53-10-15-1A-1 AND B737-700 51-21-72-370-804; AND DWGN #141 A8184
